Invariance of metric dimension of subdivision of the crown graph
Keywords:
Metric dimension, resolving set, crown graphAbstract
Metric dimension has applications in several areas including computer navigation, chemistry, and image processing. In this paper we give metric dimension of the crown graph SnSn, n≥3n≥3, and show that it remains invariant under any of its subdivision.
Downloads
Download data is not yet available.
Downloads
Published
2018-12-31
Issue
Section
Regular
How to Cite
Invariance of metric dimension of subdivision of the crown graph. (2018). Journal of Prime Research in Mathematics, 14(1), 18 – 23. https://jprm.sms.edu.pk/index.php/jprm/article/view/137